I do not know what section to ask this question,but I need help. I have Ovarian Cancer, been off and and chemo, Now off chemo, my CAT runs in the 90, for the last year, pelvic & abdomen scan showed no growth, so been off chemo for a year. My question=Today the nurse called and said by CTScan of the Abdomen showed Dilation of the Renal System. I do not know what this mean,please help.
What symptoms are you having at this point?
Dilatation of the renal system on CT scan can possibly indicate acute renal failure or hydronephrosis of kidneys. Acute renal failure can occur as a result of an abdominal malignancy like ovarian cancer.
It is very difficult to tell the exact diagnosis without examination and other tests.
Please schedule an appointment with your treating doctor and undergo a complete clinical evaluation. Good luck!
Thanks for the reply. The only symptoms I have is back pain,leg pain and a little swelling in the feet. I have ovarian cancer, which has been stable for a year without chemo. I have already had total abdominal hysterectomy,both ovarian out,also appendix out..I had a bone scan about 4 months ago for leg pain, it should arthritis. So recently I had a CTof pelvic-showed stable, CTscan of abdomen which showed dilatitin of renal system, but no mass was seen.Also had a bone scan. I have a appointment with my doctor July 17,2008.Thanks for your information, because I thought about not going now, because by husband has to have surgery on in legs, which is another story. So, I will go to my appointment. Again thanks.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.